RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2013, Volume 68, Issue 2(410), Pages 197–200 (Mi umn9515)  

Marko Iosifovich Vishik (obituary)

M. S. Agranovich, A. V. Babin, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, S. B. Kuksin, A. P. Kuleshov, V. P. Maslov, S. P. Novikov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirelman, M. A. Shubin, G. I. Eskin


DOI: https://doi.org/10.4213/rm9515

Full text: PDF file (280 kB)

English version:
Russian Mathematical Surveys, 2013, 68:2, 383–387

Bibliographic databases:

MSC: 01A70
Received: 14.02.2013

Citation: M. S. Agranovich, A. V. Babin, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, S. B. Kuksin, A. P. Kuleshov, V. P. Maslov, S. P. Novikov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirelman, M. A. Shubin, G. I. Eskin, “Marko Iosifovich Vishik (obituary)”, Uspekhi Mat. Nauk, 68:2(410) (2013), 197–200; Russian Math. Surveys, 68:2 (2013), 383–387

Citation in format AMSBIB
\Bibitem{AgrBabDem13}
\by M.~S.~Agranovich, A.~V.~Babin, A.~S.~Demidov, Yu.~A.~Dubinskii, A.~I.~Komech, S.~B.~Kuksin, A.~P.~Kuleshov, V.~P.~Maslov, S.~P.~Novikov, V.~M.~Tikhomirov, A.~V.~Fursikov, V.~V.~Chepyzhov, A.~I.~Shnirelman, M.~A.~Shubin, G.~I.~Eskin
\paper Marko Iosifovich Vishik (obituary)
\jour Uspekhi Mat. Nauk
\yr 2013
\vol 68
\issue 2(410)
\pages 197--200
\mathnet{http://mi.mathnet.ru/umn9515}
\crossref{https://doi.org/10.4213/rm9515}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3113966}
\zmath{https://zbmath.org/?q=an:06196298}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013RuMaS..68..383A}
\elib{http://elibrary.ru/item.asp?id=20423493}
\transl
\jour Russian Math. Surveys
\yr 2013
\vol 68
\issue 2
\pages 383--387
\crossref{https://doi.org/10.1070/RM2013v068n02ABEH004833}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000320927900006}


Linking options:
  • http://mi.mathnet.ru/eng/umn9515
  • https://doi.org/10.4213/rm9515
  • http://mi.mathnet.ru/eng/umn/v68/i2/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:878
    Full text:205
    First page:158

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020